# SDR ASAA2013120496634

- Difficulty date: December 4, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,877 hours, 6,134 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENG INLET INSPECTION ON NR 2 ENGINE,  FOUND FRONT SPINNER 50 LOSS OF ANODIZED COATING.  ACFT GROUNDED.
